# SDR AT9900345

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1A444641
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE CABIN FLOOR SUPPORT AT BS 200 BL 0-20R CORRODED.  REMOVED FLOOR SUPPORT, REPLACED WITH A FABRICATED SUPPORT IAW DC9 SRM 51-10-3, 53-01 FIG.1, 53-11-1, AND 51-10-4.
